Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On uniqueness of central decompositions of groups

Francis C.Y. Tang

Vol. 33 (1970), No. 3, 749–761
Abstract

In this paper a condition for two central decompositions of a group into centrally indecomposable factors to be isomorphic modulo the center is derived. Using this result a larger class of groups with central decompositions into centrally indecomposable factors isomorphic modulo the center than that of an earlier work of the author is determined. An example of a group having two central decompositions into centrally indecomposable factors which are not isomorphic modulo the center is also obtained.

Mathematical Subject Classification
Primary: 20.52
Milestones
Received: 14 July 1969
Published: 1 June 1970
Authors
Francis C.Y. Tang